TITLE

A non-local approximation of free discontinuity problems in SBV and SBD

AUTHOR(S)
Negri, Matteo
PUB. DATE
January 2006
SOURCE
Calculus of Variations & Partial Differential Equations;Jan2006, Vol. 25 Issue 1, p33
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider a class of functionals which are defined in the spaces SBV and SBD and which do not depend on the traces u � on the set of discontinuity points. In this work we prove that it is possible to approximate these energies, in the sense of G-convergence, by means of a family of non-local functionals defined in Sobolev spaces. Moreover we illustrate some applications for image processing and mechanics.
ACCESSION #
19345380

 

Related Articles

  • A new approach to Sobolev spaces and connections to $\mathbf\Gamma$ -convergence. Augusto C. Ponce // Calculus of Variations & Partial Differential Equations;Mar2004, Vol. 19 Issue 3, p229 

    This is a follow-up of a paper of Bourgain, Brezis and Mironescu [2]. We study how the existence of the limit $$\int_\Omega \! \int_\Omega \omega\left( \frac{|f(x)-f(y)|}{|x-y|} \right) \rho_\varepsilon(x-y) \, dx \, dy \quad \text{as $\varepsilon \downarrow 0$}, $$ for $\omega : [0,\infty) \to...

  • On Local Hörmander-Beurling Spaces. Villegas, Jairo // Turkish Journal of Mathematics;2004, Vol. 28 Issue 4, p387 

    In this paper we aim to extend a result of Hörmander's, that Bp ,kloc (Ω) ⊂ Cm (Ω) if (1+|⋅|)m/k ∈ Lp′, to the setting of vector valued local Hörmander-Beurling spaces, as well as to show that the space ∩j=1∞ Bpj, kjloc (Ω, E) (1 ≤ pj...

  • Sobolev spaces associated to the harmonic oscillator. Bongioanni, B.; Torrea, J. L. // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Aug2006, Vol. 116 Issue 3, p337 

    We define the Hermite-Sobolev spaces naturally associated to the harmonic oscillator H = -? + �x��. Structural properties, relations with the classical Sobolev spaces, boundedness of operators and almost everywhere convergence of solutions of the Schr�dinger equation are also...

  • Optimal recovery on the classes of functions with bounded mixed derivative. Gen Fang; Li Duan // Acta Mathematica Sinica;Feb2009, Vol. 25 Issue 2, p279 

    Temlyakov considered the optimal recovery on the classes of functions with bounded mixed derivative in the L p metrics and gave the upper estimates of the optimal recovery errors. In this paper, we determine the asymptotic orders of the optimal recovery in Sobolev spaces by standard information,...

  • On interior estimates of the Sobolev norms of solutions of elliptic equations. Shaposhnikov, S. V. // Mathematical Notes;Feb2008, Vol. 83 Issue 1/2, p285 

    The article presents various mathematical representations on the interior estimates of the Sobolev norms of solutions of elliptic equations. This numerical analysis aims to obtain an estimate of the Wq,1 norm of the solution on an interior domain Ω蠴Ω through the norms of the functions...

  • A Schr�dinger Operator with Point Interactions on Sobolev Spaces. Albeverio, Sergio; Nizhnik, Leonid // Letters in Mathematical Physics;Dec2004, Vol. 70 Issue 3, p185 

    Schr�dinger operators on Sobolev spaces are considered as new solvable models with point interactions. A simple formula for the deficiency indices of a minimal Schr�dinger operator with point interactions is given. Examples of point interactions on the space W21(3) are constructed.

  • Spectral gap and logarithmic Sobolev constant for continuous spin systems. Mu Fa Chen // Acta Mathematica Sinica;May2008, Vol. 24 Issue 5, p705 

    The aim of this paper is to study the spectral gap and the logarithmic Sobolev constant for continuous spin systems. A simple but general result for estimating the spectral gap of finite dimensional systems is given by Theorem 1.1, in terms of the spectral gap for one-dimensional marginals. The...

  • A note on invariant measures for HJM models. Tehranchi, Michael // Finance & Stochastics;2005, Vol. 9 Issue 3, p389 

    This note analyzes the mean-reverting behavior of time-homogeneous Heath-Jarrow-Morton (HJM) forward rate models in the weighted Sobolev spaces {H w} w. An explicit sufficient condition is given under which invariant measures exist for the HJM dynamics. In particular, every HJM model with...

  • A PROPERTY OF SOBOLEV SPACES ON COMPLETE RIEMANNIAN MANIFOLDS. Milatovic, Ognjen // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    Let (M, g) be a complete Riemannian manifold with metric g and the Riemannian volume form dv. We consider the ℝk-valued functions T ∈ [W-1,2(M) ∩ Lloc¹(M)]k and u ∈ [W1,2(M)]k on M, where [W1,2(M)]k is a Sobolev space on M and [W-1,2(M)]k is its dual. We give a sufficient...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics